advice on new medication please

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Pin
New Member


Date Joined Feb 2009
Total Posts : 13
   Posted 2/20/2009 6:39 AM (GMT -6)   
Hello,
 
after starting with a new attack after 4 years of remmission, i have been taken off  my colifoam and put on a new medicine called predifoam.  This kinda harder to do.  You have to attach a syringe type stick to the side of the canister and try to insert holding on to both of them at the same time.  im getting the hang a little now!
 
Anyway, does anyone else get this....   after you press the button, you get a lull and then a sharp short painful blast of the medicine and what feels like a hurricane of wind. (feels like im gonna hit the ceiling!)  Seconds after that i feel like iam bubbling with wind and then im gonna loose all the medicine. (this doesnt happen tho).  After i come out of bathroom i now feel in lots of discomfort down below (like having a headache around the opening).
 
Is this normal?
 
Thanks if you can advise
 
PinXX
New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, September 19, 2018 5:26 PM (GMT -6)
There are a total of 3,004,854 posts in 329,176 threads.
View Active Threads


Who's Online
This forum has 161749 registered members. Please welcome our newest member, bullit398.
218 Guest(s), 10 Registered Member(s) are currently online.  Details
Lioness1, Rainy cloud, mattamx, cashlessclay, ASAdvocate, Alxander, oregonhay, RunJerRun, MacroMan, halbert